MainStage (Exhibit Hall E)
Puffskein Room (D163/165)
Phoenix Room (D162/164)
Unicorn Room (D167/174)
Occamy Room (D170/172)
Owl Room (D171/173)
Hippogriff Room (D220/227)
Ballroom D
Witherwings Photograph Area
Hermes Autograph Area
Pigwidgeon Autograph Area
Hedwig Autograph Area
Madam Malkin's Crafting Area
Marketplace (Exhibit Hall D)
Lobby D
Programming HQ (near the Hufflepuff Common Room)
Talent Room (C150)
Dallas/Fort Worth International Airport
Cincinnati/Northern Kentucky International Airport
Chicago Midway International Airport
Chicago O'Hare International Airport
Dallas Love Field Airport
Dallas Love Field Airport
 
8:30 AM
                           
Attendee Check-In
8:30 AM CDT (9 hours 30 minutes)
                 
                                             
                                             
8:45 AM
                                             
                                             
                                             
9:00 AM
                       
Sunday Crafts
9:00 AM CDT (9 hours)
Marketplace Open
9:00 AM CDT (9 hours)
                 
                                         
                                         
9:15 AM
                                         
                                         
                                         
9:30 AM
                       
Cosplay Check-In (All Divisions)
9:30 AM CDT (2 hours)
               
                                       
                                       
9:45 AM
                                       
                                       
                                       
10:00 AM
                                       
                                       
                                       
10:15 AM
Spotlight: Tom Felton
10:15 AM CDT (1 hour)
A Magical Education for Muggles
10:15 AM CDT (1 hour)
 
Witchistory
10:15 AM CDT (1 hour)
Publishing Your First Novel
10:15 AM CDT (1 hour)
Unofficial Ron Weasley Fan Club
10:15 AM CDT (1 hour)
     
Mackenzi Lee Autograph — Sunday A
10:15 AM CDT (30 minutes)
                 
                         
                         
10:30 AM
                         
                         
                         
10:45 AM
                           
                           
                           
11:00 AM
   
Scarlett Byrne Photograph — Sunday A
11:00 AM CDT (30 minutes)
                     
                         
                         
11:15 AM
                                     
                                     
                                     
11:30 AM
LeakyCon Pyramid
11:30 AM CDT (1 hour)
The Black Brothers
11:30 AM CDT (1 hour)
Hagrid's Happy Place
11:30 AM CDT (1 hour)
Black Cosplay Meetup
11:30 AM CDT (1 hour)
Friendship in YA
11:30 AM CDT (1 hour)
Peer Pressure at Hogwarts
11:30 AM CDT (1 hour)
 
Tom Felton Photograph – Sunday A
11:30 AM CDT (30 minutes)
 
Becky Albertalli Autograph — Sunday A
11:30 AM CDT (30 minutes)
                   
                       
                       
11:45 AM
 
Scarlett Byrne Autograph — Sunday A
11:45 AM CDT (30 minutes)
                   
                     
                     
12:00 PM
 
Tom Felton Photograph – Sunday B
12:00 PM CDT (30 minutes)
                     
                       
                       
12:15 PM
                         
                         
                         
12:30 PM
                                         
                                         
                                         
12:45 PM
The Great YA Sorting Hat Debate
12:45 PM CDT (1 hour)
Kids' Harry Potter Trivia
12:45 PM CDT (1 hour)
Wizard Rock Cafe (Sunday)
12:45 PM CDT (1 hour 30 minutes)
   
Tom Felton Autograph – Sunday A
12:45 PM CDT (30 minutes)
 
Maureen Johnson Autograph — Sunday A
12:45 PM CDT (30 minutes)
                 
                       
                       
1:00 PM
                       
                       
                       
1:15 PM
   
Tom Felton Autograph – Sunday B
1:15 PM CDT (30 minutes)
Nic Stone Autograph — Sunday A
1:15 PM CDT (30 minutes)
Hafsah Faizal Autograph — Sunday A
1:15 PM CDT (30 minutes)
                 
                     
                     
1:30 PM
                     
                     
                     
1:45 PM
                                       
                                       
                                       
2:00 PM
Spotlight: Paul Harris
2:00 PM CDT (1 hour)
Hufflepuff Pride 2.0
2:00 PM CDT (1 hour)
Wandlore 101
2:00 PM CDT (1 hour)
Who Is Anthony Goldstein?
2:00 PM CDT (1 hour)
Disney Sorting
2:00 PM CDT (1 hour)
   
Mark Oshiro Autograph — Sunday A
2:00 PM CDT (30 minutes)
Angie Thomas Autograph — Sunday A
2:00 PM CDT (30 minutes)
                 
                     
                     
2:15 PM
                       
                       
                       
2:30 PM
                             
                             
                             
2:45 PM
   
Tom Felton Photograph – Sunday C
2:45 PM CDT (30 minutes)
                       
                           
                           
3:00 PM
                                       
                                       
                                       
3:15 PM
Super Sorting
3:15 PM CDT (1 hour)
Hogwarts House Mental Health
3:15 PM CDT (1 hour)
Favorite Character Meetup
3:15 PM CDT (1 hour)
 
Tom Felton Photograph – Sunday D
3:15 PM CDT (30 minutes)
                       
                         
                         
3:30 PM
                         
                         
                         
3:45 PM
 
Afshan Azad Photograph — Sunday A
3:45 PM CDT (30 minutes)
                       
                         
                         
4:00 PM
 
Tom Felton Autograph – Sunday C
4:00 PM CDT (30 minutes)
                     
                       
                       
4:15 PM
                                     
                                     
                                     
4:30 PM
PotterCastLess: Live
4:30 PM CDT (1 hour)
 
Underappreciated Characters
4:30 PM CDT (1 hour)
   
Tom Felton Autograph – Sunday D
4:30 PM CDT (30 minutes)
 
Afshan Azad Autograph — Sunday A
4:30 PM CDT (30 minutes)
                 
                           
                         
4:45 PM
                         
                         
                         
5:00 PM
                               
                               
                               
5:15 PM
       
Tom Felton Autograph – Sunday E
5:15 PM CDT (30 minutes)
                     
                             
                             
5:30 PM
                                       
                                       
                                       
5:45 PM
                                         
                                         
                                         
6:00 PM
                                               
                                               
                                               
6:15 PM